# SDR CA991208050

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0052
- Condition: Faulty
- Location: E/E Bay
- Part time: 1,654 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL REPORTED APPARENTLY COMING FROM AIR CONDITIONING PACKS.   INVESTIGATION REVEALED NR 2 TRU FAILED.  UNIT REPLACED.
